MathSciNet Relay Station
MathSciNet bibliographic data
MR1683122 35Q51 (76N10)
Vakhnenko, V. O. High-frequency soliton-like waves in a relaxing medium. J. Math. Phys. 40 (1999), no. 4, 2011–2020.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement